Loading...
Loading...

Go to the content (press return)

Some properties for bisemivalues on bicooperative games

Author
Domenech, M.; Gimenez, J.; Puente, M.
Type of activity
Journal article
Journal
Journal of optimization theory and applications
Date of publication
2020-02-29
Volume
185
First page
270
Last page
288
DOI
10.1007/s10957-020-01640-x
Project funding
Mathematical, computational and social aspects in voting and cooperation contexts
Repository
http://hdl.handle.net/2117/185232 Open in new window
URL
https://link.springer.com/article/10.1007/s10957-020-01640-x Open in new window
Abstract
In this work, we focus on bicooperative games, a variation of the classic cooperative games, and investigate the conditions for the coefficients of the bisemivalues—a generalization of semivalues for cooperative games—necessary and / or sufficient in order to satisfy some properties, including among others, desirability relation, balanced contributions, null player exclusion property and block property. Moreover, a computational procedure to calculate bisemivalues in terms of the multilinear...
Citation
Domenech, M.; Gimenez, J.; Puente, M. Some properties for bisemivalues on bicooperative games. "Journal of optimization theory and applications", 29 Febrer 2020, vol. 185, p. 270-288.
Keywords
Bicooperative game, Bisemivalues, Multilinear extension, Regularity
Group of research
GRTJ - Game Theory Research Group